Anaphylaxis

/Anaphylaxis

Can I be allergic to my medication?

Pill Allergy, ,Dr Summit Shah Yes you can be allergic to your medication. Medication allergy symptoms can range from mild to life threatening. The mild symptoms include, hives, skin rash, itchy skin or eyes, congestion and swelling of mouth and throat. A more severe reaction called "Anaphylaxis" may include difficulty breathing, blueness of [...]

By | February 2nd, 2016|Anaphylaxis|0 Comments

Wait at Least 60 Minutes After Eating – Abstract by Dr. Shah

Premier Allergy, Dublin, OH. World Allergy Organization Journal 02/2012; 5(Suppl 2):S86-S87. DOI: 10.1097/01.WOX.0000412022.86017.b1 ABSTRACT Background We will describe 2 unique cases of Food Dependent Exercise Induced Anaphylaxis. Methods Patients underwent a complete history, physical exam, and skin prick testing by classical method. Results Case 1: A 23 year old Asian Male presented with anaphylaxis following [...]

By | December 7th, 2015|Anaphylaxis|0 Comments